# SDR AALA201804069007

- Difficulty date: April 4, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 57,516 hours, 21,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT LENS AT SEAT 11 D, E, F MISSING.  INSTALLED THE LENS. OK FOR SERVICE.
